MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GOWN,SIRUS,NONRNF,SETINSLV,L,20/CS

MEDLINE INDUSTRIES, LP MEDLINE; GOWN,SIRUS,NONRNF,SETINSLV,L,20/CS
Catalog Number DYNJP2001S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, three gowns included in a later recall were used during a "total knee arthroplasty" procedure on (b)(6) 2026.The customer reported that the patient developed an "infected knee[s] and required a second surgery on (b)(6) 2026." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, three gowns included in a later recall were used during a "total knee arthroplasty" procedure on (b)(6) 2026.The customer reported that the patient developed an "infected knee[s] and required a second surgery on (b)(6) 2026.".
 
Additional Manufacturer Narrative
Update to h6: investigation findings (c).Update to h6: investigation conclusion (d).

Brand Name
MEDLINE
Common Device Name
GOWN,SIRUS,NONRNF,SETINSLV,L,20/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24327958
Report Number1417592-2026-00119
Device Sequence Number21333414
Product Code FYA
UDI-Device Identifier10080196304660
UDI-Public10080196304660
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJP2001S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-003
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown